# SDR MK1Y20210221026

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL FUSELAGE SKIN AT STA 632, STR-26R SECTION 43.  SHOP FOUND BLEND OUT IN FASTENERS ZONE IN UPPER SKIN OF LAP JOINT IN FUSELAGE SKIN AT THE DATUM LOCATION.  ACCORDING TO SRM 53-00-01 ALLOWABLE DAMAGE 1, BLEND OUT IS NOT APPLICABLE IN FASTENERS AREA.
